# SDR ASAA2016051616838

- Difficulty date: May 16, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 32,134 hours, 9,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT ZEE CHANNEL HAS CORROSION BS 727A TO 847.  ACFT GROUNDED. BLENDED CORROSION ON LT SIDE 727A-847 TO BE WITHIN LIMITS, ORIGINAL MATERIAL .040". REMOVED .002, REMAINING .038, EXCEPT 727D-BS 727, BEYOND LIMITS ORIGINAL MATERIAL .040". REMOVED .006, REMAINING .034, REPLACED 2EA CHANNEL AT BS 727D+10-727E+10 IAW SRM 53-00-53-2RS.  REFINISHED & MARKED AREAS AT BS 727A-847 IAW SRM 51-05-01. .
